# SDR FOTR20006NR2033

- Difficulty date: February 10, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Spoiler
- Component: Spoiler
- Component part number: 6517647
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER LOWER SURFACE HAS DISBONDED DOUBLER JUST AFT OF ACTUATOR ATTACH FITTING.  REPAIRED ON FASI WO 20006, N/R 02033.  REPAIRED RT WING NR 9 SPOILER LOWER SURFACE AT WBL 113 BY HOT BY 8.0.
